# SDR AALA202509160888

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 40,040 hours, 17,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A LIGHT IN MIDDLE OF PASSENGER AISLE BEHIND THE FIRST EMERGENCY EXIT NEEDS TO BE RESECURED. IT IS DANGLING FROM CEILING. RESET OVERHEAD EMERGENCY LIGHT AND RESECURED. PER AMM 33-51-01.
